Chest burn, hand pain
As soon as I start walking there's a pain in my right hand and I feel tiredness and burning sensation in the chest. All this started after I started taking medicines for white skin spots/Vitiligo Please suggest.
Like the answers? Chat privately with the doctor of your choice
Get a 2D Echo and stress test to ruleout structural and ischemic heart disease. Without knowing what medicine you are taking , its difficult to comment on whether they are responsible for the symptoms
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.